# SDR 06FDEA03039

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND AT BULK COMP´T DOOR SKIN LOCATED AT BEAM 5.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR ACCOMPLISHED USING FAA DATA EXISTING REPAIR COVERED BY RAS REF:RAS/DAHAM/4014519/2001.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
